Heavy Snow, Monroe
- When
- February 5, 12:00 AM EST to 10:00 AM EST
- Where
- Monroe forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.921, -83.494 (the zone’s center; the record gives no point)
Yet another winter system impacted Southeast Michigan during the morning of Wednesday February 5th. Snow actually developed during the late evening hours on the 4th.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DTX wrote it up.
Yet another winter system impacted Southeast Michigan during the morning of Wednesday February 5th. Snow actually developed during the late evening hours on the 4th. The snow increased in intensity during the morning of the 5th. Unfortunately, the snow intensified during the morning commute. In addition to the snow, gusty winds led to considerable blowing and drifting. Needless to say, roads become snow covered and extremely slippery. The snow was the result of a storm system which moved across the Ohio Valley and into New York state.This storm system dropped heavy snow from Kansas and Missouri, across the Ohio valley and southern Great Lakes and into the Northeast. Four to eight inches of snow fell along and south of I-69 corridors, highest amounts toward the Ohio border. Here are a few of the higher snowfall totals reported:
Monroe... 8 inches.|Romulus (Detroit Metro Airport)... 8 inches.|Ypsilanti... 7.8 inches.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Feb 4, 9:14 PM EST, 2 hours 46 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
914 PM EST TUE FEB 4 2014
.UPDATE...
SE MICHIGAN NOW RESIDING AT THE NORTHERN EDGE OF THE DEFINED DEEPER
MOISTURE PLUME CONTAINED WITHIN A PRONOUNCED WING OF ISENTROPIC
UPGLIDE. THIS ASCENT REMAINS LOCKED ALONG THE EASTERN EDGE OF THE
MAIN HEIGHTS FALLS AND TUCKED BENEATH ENTRANCE REGION JET DYNAMICS
STRETCHING NORTHEAST THROUGH THE OHIO VALLEY. THIS POSITIONING
EFFECTIVELY PROVIDING SE MICHIGAN WITH A GLANCING BUT SUFFICIENT
PERIOD OF MID LEVEL ASCENT IN ADVANCE OF THE INBOUND MID LEVEL DRY
SLOT NOW SHIFTING ACROSS MISSOURI. THIS WILL BEGIN TO ACCELERATE
THE SATURATION PROCESS OVER THE NEXT SEVERAL HOURS, YIELDING A
STEADY INCREASE IN COVERAGE AND INTENSITY OF SNOW THROUGH THE EARLY
MORNING HOURS.
MINOR UPDATE WILL BE FORTHCOMING TO REALIGN TEMPORAL EXPECTATIONS
FOR SNOWFALL AMOUNTS SLIGHTLY GIVEN THE DELAYED ONSET TIME. AS SE
MICHIGAN EASES INTO THE INFANCY STAGE OF A 12-15 HOUR ACCUMULATING
SNOWFALL, LITTLE EVIDENCE PER RECENT TRENDS IN SATELLITE/RADAR
COMPOSITES OR OBSERVATIONAL DATA UPSTREAM YET TO SUGGEST A MORE
SIZABLE ADJUSTMENT TO FORECASTED SNOW AMOUNTS IS NECESSARY WITH
THIS UPDATE.
&&
.AVIATION...ISSUED 639 PM EST TUE FEB 4 2014
//DISCUSSION...
AREA OF ACCUMULATING LIGHT SNOWFALL WILL EXPAND NORTHWARD AND ACROSS
ALL TERMINALS 02Z-04Z IN RESPONSE TO LOW PRESSURE TRACKING THROUGH
THE LOWER OHIO VALLEY. A STEADY LIGHT TO MODERATE SNOW WILL PERSIST
THROUGH THE MORNING HOURS ON WEDNESDAY. UPSTREAM TRENDS CONTINUE TO
SUGGEST A RAPID ONSET OF IFR CONDITIONS ACCOMPANYING THE ONSET OF
SNOW ACROSS THE SOUTHERN TERMINALS. SLOWER DOWNWARD PROGRESSION IN
RESTRICTIONS AT MBS BUT WITH A PERIODIC IFR CONDITION EXPECTED
DURING THE PEAK INTENSITY. AN INCREASE IN THE GRADIENT WILL ALLOW
NORTHEAST WINDS TO STRENGTHEN WITH TIME OVERNIGHT. WINDS WILL THEN
GRADUALLY VEER AND TURN GUSTY AS THE LOW PULLS EASTWARD ON
WEDNESDAY.
FOR DTW...RECENT RADAR AND OBSERVATIONAL TRENDS ACROSS INDIANA
INDICATE AN ONSET OF LIGHT SNOW AROUND 02Z AT THE TERMINAL. A
PROGRESSIVE DROP OF VISIBILITY TO IFR WILL ACCOMPANY THIS ONSET.
TOTAL ACCUMULATION IN THE 4 TO 5 INCH RANGE AS THE SNOW TAPERS OFF
MIDDAY WEDNESDAY. GUSTY NORTHERLY WINDS WILL CONTRIBUTE TO SOME
BLOWING OF THE SNOW EARLY WEDNESDAY.
//DTW THRESHOLD THREATS...
* HIGH CONFIDENCE IN CEILING BELOW 5000 FEET TONIGHT AND WEDNESDAY
* HIGH CONFIDENCE IN SNOW AS PRECIPITATION TYPE.
&&
.PREV DISCUSSION...ISSUED 338 PM EST TUE FEB 4 2014
SHORT TERM...THROUGH EARLY WEDNESDAY
YET ANOTHER WINTER SYSTEM IS ON TRACK TO IMPACT SOUTHEAST MICHIGAN
TONIGHT. A WINTER WEATHER ADVISORY IS IN EFFECT FROM THE I-69
CORRIDOR TO THE OHIO BORDER. AS OF 19Z, WATER VAPOR SHOWS A
WELL-DEFINED WAVE PROGRESSING THROUGH TEXAS WITH PLENTY OF GULF
MOISTURE BEING LIFTED NORTHWARD INTO THE LOWER GREAT LAKES IN
ADVANCE OF THE WAVE. THIS SYSTEM IS GENERATING PRECIPITATION FROM
THE LOWER MISSISSIPPI VALLEY INTO MISSOURI AND ILLINOIS VIA
ISENTROPIC LIFT, AND ALSO DEFORMATION SNOW OVER NEBRASKA AND KANSAS.
THE UPPER WAVE WILL DEAMPLIFY SOMEWHAT AS IT SHEARS FROM TEXAS
THROUGH THE OHIO VALLEY BY 12Z WEDNESDAY. NWP SHOWS THE ASSOCIATED
SURFACE LOW MOVING FROM ITS CURRENT POSITION ALONG THE GULF COAST AT
THE TX/LA BORDER TO ABOUT NASHVILLE BY 06Z AND NEAR THE OH/WV/PA
BORDER BY 12Z. THEREAFTER, THE CYCLONE WEAKENS AND REEMERGES TO THE
LEE OF THE APPALACHIANS. CURRENT SATELLITE AND RADAR SUPPORT MODEL
DEPICTIONS OF OUR CWA BEING IMPACTED BY BOTH ISENTROPIC LIFT EARLY
TONIGHT AND A DEFORMATION PATTERN LATER, WHICH WILL TRANSLATE INTO
ROUGHLY A 15-18 HOUR SNOWFALL (00Z TO 18Z). IT STILL APPEARS THE
BETTER DYNAMICS WILL STAY SOUTH OF THE BORDER, THOUGH THIS MORNING'S
12Z RUNS DID EXHIBIT A SLIGHT SHIFT TO THE LEFT WITH THE LOW'S
TRACK, IN ASSOCIATION WITH A SLIGHTLY DEEPER WAVE AND OVERALL
SLIGHTLY STRONGER SYSTEM. AIDING THE LIFT AT THE ONSET (00Z TO 06Z)
WILL BE FAVORABLE POSITIONING IN THE RIGHT ENTRANCE REGION OF AN
INTENSIFYING 170KT+ JET WHOSE AXIS WILL BE OVER EASTERN
ONTARIO/WESTERN QUEBEC. DIABATICALLY-DRIVEN OUTFLOW AHEAD OF
CONVECTION CURRENTLY OVER THE LOWER MS VALLEY WILL AID IN BUILDING
THE DOWNSTREAM RIDGE SOMEWHAT AND STRENGTHENING THE JET.
THERE ARE A COUPLE OF ASPECTS ABOUT THIS EVENT THAT ARE LESS
IMPRESSIVE. ONE IS THE OVERALL MOISTURE QUALITY WITH 850 MB MIXING
RATIOS ONLY REACHING A MAXIMUM OF 2.5 G/KG IN THE FAR SOUTH, AND A
LACK OF SUPERSATURATION WITH RESPECT TO ICE. ANOTHER IS THE ELEVATED
AND SMALL DGZ WITH SUB 600-MB TEMPS STAYING AOA -10C FOR MOST OF THE
ADVISORY AREA UNTIL 12Z. THE RESULT WILL BE SNOW RATIOS IN THE
9-10:1 RANGE FOR THE SOUTHERN TWO TIERS (WHERE MORE QPF IS FORECAST)
AND SLIGHTLY BETTER RATIOS OF 11-12:1 FOR THE I-69 AND M-59
CORRIDORS. MODELS ALSO SHOW A DRY SLOT AFFECTING THE REGION AS THE
VORT MAX PASSES BY AFTER 06Z, WHICH WILL MARK THE TRANSITION TO
DEFORMATION SNOW. THE DRY SLOT MAY RESULT IN A LULL IN SNOWFALL
RATES, BUT NOT AN END TO IT AS THE DGZ SHIFTS LOWER IN THE COLUMN BY
09Z AND BECOMES SATURATED WITH DEFORMATION PROVIDING THE LIFT. SNOW
SHOULD TAPER OFF WEST TO EAST IN THE 12Z-18Z TIME FRAME AS THE
FORCING PULLS OFF TO THE EAST. WINDS WILL ALSO INCREASE THROUGH THE
EVENT TO 15-20 MPH BY 12Z. THE WINDS, COUPLED WITH LOWS IN THE LOW
TEENS, WILL SUPPORT WIND CHILLS IN THE LOWER SINGLE DIGITS BY 12Z.
LONG TERM...WEDNESDAY NIGHT THROUGH NEXT TUESDAY
COLD AIR WILL CONTINUE TO POUR INTO THE AREA WEDNESDAY NIGHT BEHIND
THE COLD FRONT. A WEAK UPPER WAVE WILL ALSO DROP THROUGH THE AREA
LATE WEDNESDAY NIGHT INTO THURSDAY AS IT IS GUIDED AROUND A LARGER
UPPER SYSTEM OVER HUDSON BAY. THIS SYSTEM WILL HELP PROVIDE MOSTLY
CLOUDY SKIES OVERNIGHT AND HELP LIMIT RADIATIONAL COOLING OVER THE
FRESHER SNOWPACK. LOWS SHOULD BECOME QUITE CHILLY AGAIN AS H850
TEMPS DROP BACK DOWN TO BETWEEN -16 AND -18 C. THIS SHOULD PROVIDE
MIN TEMPS IN THE SINGLE DIGITS.
UPPER WAVE LOOKS TO TRACK ACROSS THE REGION QUIETLY AS MODELS SHOW
IT ABLE TO BRING IN OR TAP LITTLE MOISTURE. IT WILL HOWEVER BRING A
REINFORCING SHOT OF COLD AIR ON THURSDAY...HOLDING MAX TEMPS INTO
THE TEENS. IMPROVED RADIATIONAL COOLING CONDITIONS OVERNIGHT SHOULD
HELP TEMPS BOTTOM OUT NEAR TO BELOW ZERO...AS DOME OF COLD AIR
REMAINS OVER THE REGION. THIS BRINGS ABOUT THE NEXT WEATHER CONCERN.
WEST TO SOUTHWEST WINDS WILL INCREASE OVER THE CENTRAL GREAT LAKES
THURSDAY AND FRIDAY AS A STRONG DOME OF HIGH PRESSURE SLIDES FROM
THE CENTRAL PLAINS INTO THE OHIO VALLEY...AND LOW PRESSURE DROPS
THROUGH HUDSON BAY AND NORTHERN ONTARIO. WIND CHILL VALUES WILL
REMAIN COLD ON THURSDAY...MAXING OUT IN THE LOW SINGLE DIGITS BEFORE
PLUMMETING THURSDAY NIGHT/FRIDAY MORNING TO BETWEEN -10 AND -20 F.
RECOVERY ON FRIDAY LOOKS TO ONLY BE BACK UP TO NEAR 0 TO SLIGHTLY
BELOW 0. WILL HAVE WATCH THE POTENTIAL FOR ANOTHER WIND CHILL
ADVISORY THURSDAY NIGHT.
LAKE EFFECT POTENTIAL WILL NEED TO BE ASSESSED ON A DAY BY DAY BASIS
GIVEN EXPANDING ICE COVER FORMING ON LAKE MICHIGAN. THERE IS
POTENTIAL FOR FLURRIES OR EVEN LIGHT SNOW SHOWERS FROM LATE
WEDNESDAY NIGHT THROUGH THURSDAY EVENING AS LOW-LEVEL LAPSE RATES
INCREASE AND FLOW TURNS WESTERLY FROM OFF THE LAKE.
HIGH PRESSURE WILL REMAIN OVER SOUTHEAST MICHIGAN THROUGH THE FIRST
HALF OF THE WEEKEND. THIS HIGH WILL BRING DRY CONDITIONS AND COOLER
TEMPERATURES THROUGH SATURDAY WITH HIGH TEMPERATURES IN THE MID
TEENS ON SATURDAY. THE NEXT SYSTEM LOOKS TO ARRIVE ON SATURDAY NIGHT
AND LASTING THROUGH MOST OF SUNDAY. WHILE SNOW WILL POSSIBLY OCCUR
ON SUNDAY...TEMPERATURES WILL ALSO WARM UP SLIGHTLY INTO THE LOW 20S
ON SUNDAY. AS FAR AS SNOW GOES...IT IS STILL A LITTLE TOO EARLY AND
CONFIDENCE IN THIS SYSTEM IS TOO LOW TO ESTIMATE ACCUMULATION TOTALS
AT THIS TIME. HIGH PRESSURE AND COLD TEMPERATURES RETURN ONCE AGAIN
FOR THE BEGINNING OF NEXT WEEK.
MARINE...
NORTHEAST WINDS WILL INCREASE TONIGHT AS LOW PRESSURE BEGINS TO LIFT
UP TOWARDS THE AREA...THEN TURN TO THE NORTH EARLY WEDNESDAY AS THE
LOW TRACKS ACROSS THE OHIO VALLEY AND TOWARDS THE EAST COAST. GUSTS
WILL BE HIGHEST OVER THE SOUTHERN PORTION OF LAKE HURON...REACHING
UP AROUND 30 KNOTS LATE TONIGHT INTO WEDNESDAY. WINDS WILL BECOME
FAIRLY LIGHT AGAIN WEDNESDAY NIGHT AS THE LOW PULLS AWAY FROM THE
AREA.
INCREASED WEST TO SOUTHWEST WINDS ARE THEN EXPECTED THURSDAY THROUGH
FRIDAY AS LOW PRESSURE DROPS DOWN THROUGH NORTHERN ONTARIO AND
HUDSON BAY...AND A STRONG DOME OF HIGH PRESSURE BUILDS OVER THE
CENTRAL PLAINS AND OHIO VALLEY. MUCH COLDER AIR WILL ALSO FILTER
INTO THE REGION DURING THIS TIMEFRAME...BUT EXTENSIVE ICE COVER WILL
HELP LIMIT WINDS BETWEEN 20 AND 30 KNOTS OVER LAKE HURON...WITH
LOWER VALUES OVER LAKE ST CLAIR AND WESTERN LAKE ERIE.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY...MIZ060-MIZ061-MIZ062-MIZ063-MIZ068-MIZ069-
MIZ070-MIZ075-MIZ076-MIZ082-MIZ083...UNTIL NOON WEDNESDAY.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&
UPDATE.......MR
AVIATION.....MR
SHORT TERM...DT
LONG TERM....HLO/RK
MARINE.......HLO
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS
ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 321 PM EST TUE FEB 4 2014 MIZ060>063-068>070-075-076-082-083-052030- SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB- WASHTENAW-WAYNE-LENAWEE-MONROE- 321 PM EST TUE FEB 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER WEATHER ADVISORY REMAINS IN EFFECT. PLEASE SEE THE LATEST FORECAST OR WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A WINTER WEATHER ADVISORY IS IN EFFECT INTO WEDNESDAY AFTERNOON. SEE THE LATEST FORECAST FOR MORE DETAIL. COLD WIND CHILLS WILL DEVELOP OVER THE AREA ONCE AGAIN THURSDAY NIGHT INTO FRIDAY MORNING. VALUES ARE EXPECTED TO FALL BETWEEN -10 AND -20 F. A WIND CHILL ADVISORY MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER SPOTTER REPORTS OF SNOW ACCUMULATION WOULD BE GREATLY APPRECIATED. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-052030- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 321 PM EST TUE FEB 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A WINTER WEATHER ADVISORY IS IN EFFECT. SEE THE LATEST FORECAST FOR MORE DETAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER SPOTTER REPORTS OF SNOW ACCUMULATION WOULD BE GREATLY APPRECIATED. MIZ047>049-053>055-052030- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC- 321 PM EST TUE FEB 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER STORM TRACKING SOUTH OF THE AREA WILL BRING 1 TO 3 INCHES OF SNOW TONIGHT INTO WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SNOW WILL TAPER OFF THROUGH THE FIRST HALF OF WEDNESDAY...WITH 1 TO 3 INCHES OF STORM TOTAL ACCUMULATION EXPECTED. COLD WIND CHILLS WILL DEVELOP OVER THE AREA ONCE AGAIN THURSDAY NIGHT INTO FRIDAY MORNING. VALUES ARE EXPECTED TO FALL BETWEEN -10 AND -20 F. A WIND CHILL ADVISORY MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. HLO YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 835 PM EST TUE FEB 4 2014 MIZ082-083-050500- LENAWEE-MONROE- INCLUDING THE CITIES OF...ADRIAN...MONROE 835 PM EST TUE FEB 4 2014 ...A WINTER WEATHER ADVISORY IS IN EFFECT... WEATHER... * SNOW WILL INCREASE IN COVERAGE AND INTENSITY THROUGH MIDNIGHT. * SNOW ACCUMULATIONS OF UP TO 2 INCHES ARE EXPECTED ACROSS LENAWEE AND MONROE COUNTIES THROUGH MIDNIGHT. * AIR TEMPERATURES WILL RANGE BETWEEN 20 AND 24 DEGREES. IMPACTS... * ACCUMULATING SNOW MAY LEAD TO SLIPPERY ROADS PARTICULARLY ON BRIDGES...EXIT RAMPS...AND OVERPASSES. * SNOW WILL RESULT IN VISIBILITY OF LESS THAN ONE MILE AT TIMES. && PRECAUTIONARY/PREPAREDNESS ACTIONS... * THE COMBINATION OF LIGHT SNOW AND COLD TEMPERATURES WILL RESULT IN LOCALIZED SLIPPERY CONDITIONS AND VARIABLE TRAFFIC RATES THROUGHOUT THE COUNTY. MOTORISTS ARE URGED TO USE CAUTION AND ACCOUNT FOR THE VARIABLE DRIVING CONDITIONS BY ALLOWING EXTRA TIME. * PREPARE...PLAN...AND STAY INFORMED. VISIT HTTP://GO.USA.GOV/RR8 MR
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1005 PM EST TUE FEB 4 2014 MIZ075-076-050700- WASHTENAW-WAYNE- INCLUDING THE CITIES OF...ANN ARBOR...DETROIT 1005 PM EST TUE FEB 4 2014 ...A WINTER WEATHER ADVISORY IS IN EFFECT... WEATHER... * SNOW WILL INCREASE IN COVERAGE AND INTENSITY THROUGH THE EARLY MORNING HOURS. * SNOW ACCUMULATIONS OF UP TO AN INCH CAN BE BETWEEN 10 PM AND 2 AM. * NORTHEAST WINDS AROUND 5 MPH WITH GUSTS TO 10 MPH. * AIR TEMPERATURES WILL RANGE BETWEEN 19 AND 23 DEGREES. IMPACTS... * ACCUMULATING SNOW MAY LEAD TO SLIPPERY ROADS PARTICULARLY ON BRIDGES...EXIT RAMPS...AND OVERPASSES. * LIGHT SNOW IS NOT EXPECTED TO CAUSE A WIDESPREAD REDUCTION IN VISIBILITY. && PRECAUTIONARY/PREPAREDNESS ACTIONS... * THE COMBINATION OF LIGHT SNOW AND COLD TEMPERATURES WILL RESULT IN LOCALIZED SLIPPERY CONDITIONS AND VARIABLE TRAFFIC RATES THROUGHOUT THE COUNTY. MOTORISTS ARE URGED TO USE CAUTION AND ACCOUNT FOR THE VARIABLE DRIVING CONDITIONS BY ALLOWING EXTRA TIME. * PREPARE...PLAN...AND STAY INFORMED. VISIT HTTP://GO.USA.GOV/RR8
The national radar mosaic for the moment the first event began.
2 heavy snow. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2014Every state in 2014This day in weather historyWarnings in Michigan, February 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 501753, 501754.